• 12 days ago

    Yeast Infection Treatment following Amoxicillin?

    Hi There!

    Last week I was taking amoxicillin twice a day to help clear up a respiratory infection. I had noticed on day 5 of my infection that I had an extremely itchy vulva/vagina and had developed a a few small paper cut- like scratches within the crease of my vulva. After using Monistat 1 on Monday, the majority of my itchiness is gone but the exterior cuts still remain. Should I see a Doc for a Diflucan pill or try to wait it out? I am almost positive this is a yeast infection considering they often come along with antibiotic use.

    Thanks!

Responses

  • 11 days ago

    RE: Yeast Infection Treatment following Amoxicillin?

    Hi Antibiotics upset your natural vaginal Ph that tends to bring on BV more than a YI, but see what your doctor thinks. OK

    Have you had a cottage cheese like discharge that smell s a bit fishy? if yes then its BV. OK

    NOWHARD
      • 11 days ago
        No weird smells. Just the itching and swelling with some redness.
      • 11 days ago
        Hi This is from the Mayo Clinic for your symptoms.

        The most common types of vaginitis are:

        •Bacterial vaginosis, which results from a change of the normal bacteria found in your vagina to overgrowth of other organisms
        •Yeast infections, which are usually caused by a naturally occurring fungus called Candida albicans
        •Trichomoniasis, which is caused by a parasite and is commonly transmitted by sexual intercourse

        Treatment depends on the type of vaginitis you have. OK

        NOWHARD